# SDR WRLA20120419543

- Difficulty date: April 19, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N383WA
- Make and model: Doug MD-11F
- Aircraft serial: 48412
- Aircraft time: 64,876 hours, 12,702 cycles
- Engine: Ge CF680
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON BEAM ABOVE AVIONICS ACCESS DOOR FWD SIDE PRESSURE BULKHEAD STATION 475 LBL 18.  REMOVED CORROSION AND IT IS OUT OF LIMITS IAW MD-11 SRM 53-00-00 PAGE 215 FIGURE 205.  REPLACED SECTION IAW SRM 53-00-00 + 51-31-00.  REMOVED CORROSION IAW SRM 51-10-02 & FOUND TO BE OUT OF LIMITS.  REPAIRED IAW SRM 53-00-00.  FASTENERS INSTALLED IAW SRM 51-31-00.
